# SDR IPXA2024030479473

- Difficulty date: March 4, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37944
- Aircraft time: 34,787 hours, 12,506 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* L/W INBD UPPER FLAP UPPER SURFACE SKIN DAMAGE FOUND ADDITIONAL DAMAGE TO INNER SKIN AT REPAIR LOCATION. STOP DRILLS THRU LOWER SKIN AT TWO LOCATIONS. PARTIALLY REMOVED LOWER FLAP SKIN FOR ACCESS.
